# SDR 96ZZZM484

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 178
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AT STATION 178 TOP SKIN DOUBLER JUST AFT OF RADOME HINGES, DOUBLER L/E IS BENT UP AND WORN THIN AT EDGES ONLY.  REPLACED SKIN DOUBLER AS PER SRM 51-10-1 PAR 4.
